Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  16 results for ""Zmorovich, V.A.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

A certain class of gammamorphic functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, November 1989, 41(11):1347-1348)

Record details

×
Academic Journal

A certain class of integral transformations in special classes of univalent functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, February 1989, 41(2):243-245)

Record details

×
Academic Journal

A generalization of an asymptotic formula for n!

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, November 1987, 39(6):638-639)

Record details

×
Academic Journal

A property of Koebe functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, March 1986, 38(2):209-210)

Record details

×
Academic Journal

Some classes of analytic functions, connected with the Schwarzian derivative

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, July 1985, 37(4):390-392)

Record details

×
Academic Journal

Method of convex domain in theory of special classes of univalent functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, September 1983, 35(5):538-540)

Record details

×
Academic Journal

some properties of regular univalent functions which are star-shaped in the disk

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, May 1983, 35(3):316-319)

Record details

×
Academic Journal

α-Almost-convex functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, September 1981, 33(5):513-516)

Record details

×
Academic Journal

α-Convex functions for α < 0

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, July 1979, 31(4):341-343)

Record details

×
Academic Journal

Theory of convergence of infinite numerical series

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, March 1979, 31(2):142-145)

Record details

×
  • 1-10 of  16 results for ""Zmorovich, V.A.""